# SDR 06FDEA1952

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 363 S3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN HOLES BS 363 IN STRINGER 3 RT.  OPEN HOLES AT BS363 STR 3RT WAS FOUND TO BE OUT OF LIMITS REPAIRED STR 3 RT AT BS 363 PER FED EX EA 7-5310-102251 PT 1.
